Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 1, Issue 3, Pages 327-340

Stability of coupled systems

1Laboratoire de Calcul Scientifique, Groupe Matériaux Intelligents, URA C.N.R.S. 741, 16, Route de Gray, Besançon Cedex 25030, France
2Institut de Math ematiques, U.S.T.H.B.- B.P. 32, 16110, Algeria

Received 30 April 1996

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Farid Ammar Khodja, Assia Benabdallah, and Djamel Teniou, “Stability of coupled systems,” Abstract and Applied Analysis, vol. 1, no. 3, pp. 327-340, 1996.